# SDR ASOA2014101611434

- Difficulty date: September 21, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,407 hours, 26,165 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN SHROUD IS CHAFED FROM CENTER FITTINGS OF AILERON TO INBD EDGE OF AILERON. DEEPEST DAMAGE MEASURING APPROX. .015". MAX DAMAGE ALLOWED .005".  BLENDED TO A SMOOTH CONTOUR RT AILERON UPPER SKIN SHROUD FROM CENTER FITTINGS OF AILERON TO INBD EDGE OF AILERON. .001" MATERIAL REMOVED IAW REO 601R-57-60-013.  COMPLIED WITH REO 601R-57-60-013, REV A.  COMPLIED WITH EC/TC REO 601R-57-60-013 IAW REO 601R-57-60-013 REV A.
